# SDR UALA2013012800486

- Difficulty date: January 26, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 56,448 hours, 6,710 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 2020 Lbl 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM BS 2020 LBL 107.5 WEB BROKEN.   REMOVED DAMAGE.  CATEGORY A REPAIR ACCOMPLISHED IAW SRM 53-00-51 REPAIR 1.  MAJOR REPAIR
